# SDR REXA2018030600223

- Difficulty date: March 6, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 25,191 hours, 16,004 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313724S
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R HAS CORROSION BETWEEN FRAMES BS 364 AND 349, IN THE FWD E & E BAY.  REMOVED AND REPLACED THE STRINGER IAW SRM 51-42-06.
